jalebbonab, Hosein, Adibi, Hojatollah. (1396). On a modi cation of the Chebyshev collocation method for solving fractional diffiusion equation. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7(2), 93-106.
Hosein jalebbonab; Hojatollah Adibi. "On a modi cation of the Chebyshev collocation method for solving fractional diffiusion equation". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7, 2, 1396, 93-106.
jalebbonab, Hosein, Adibi, Hojatollah. (1396). 'On a modi cation of the Chebyshev collocation method for solving fractional diffiusion equation', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 7(2), pp. 93-106.
jalebbonab, Hosein, Adibi, Hojatollah. On a modi cation of the Chebyshev collocation method for solving fractional diffiusion equation. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 7(2): 93-106.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.